I have taken anti histamines and stronger anti histamines the doctors keep conning me off. They are everywhere on my body I Carnt even see my normal skin! I have woke up today not being able to see out of one eye as its so swollen. I don't have any allergies at all... and have not changed nothing in my life. Please help me before I pull all my skin off!!
If doctors are "conning" u off u need to seek a different doc. This is serious n should be taken so. If antihistamines are not working it could be more serious. I'd say ER now. Especially before u rip off ANY skin. There are simple tests that will determine what this is. Don't back down.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2010 • 1 answer
Posted 16 Sep 2011 • 3 answers
Posted 10 Mar 2017 • 0 answers
Posted 11 Apr 2017 • 1 answer
Has any one gotten a rash or hives? Everytime I up the dose they pop up and itch to no end. 3 weeks?
Posted 9 May 2018 • 0 answers